Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2023, 9:44 PM MDT for Cherry County, Grant County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2023, 9:44 PM MDT (03:44 UTC)
- Expired
- Jun 23, 2023, 10:30 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Cherry County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 112 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 10:00 PM MDT | TSTM WND GST 62 | 10 Nne Hyannis, NE | PWS report of 62 mph gust via Ambient Weather. |
| Jun 23, 10:00 PM MDT | TSTM WND GST 62 | 10 Nne Hyannis, NE | PWS report of 62 mph gust via Ambient Weather. |
| Jun 23, 10:00 PM MDT | TSTM WND GST 62 | 10 Nne Hyannis, NE | PWS reports 62 mph gust via Ambient Weather and Wunderground Station ID: KNEHYANN9. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 5:17 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3021 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.8
The text
As transmitted.
485
WUUS53 KLBF 240344
SVRLBF
NEC031-075-240430-
/O.NEW.KLBF.SV.W.0113.230624T0344Z-230624T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
944 PM MDT Fri Jun 23 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southwestern Cherry County in north central Nebraska...
Northwestern Grant County in west central Nebraska...
* Until 1030 PM MDT.
* At 944 PM MDT, a severe thunderstorm was located 16 miles north of
Ashby, or 41 miles west of Mullen, moving east at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Hyannis, Ashby, Speckel Meir Lake, Duluth, Dipping Vat Meadow,
Hire, Whitman Road crossing the North Branch of the Middle Loup
River, Sevenmile Hill, Intersection of Highway 61 and Survey Valley
Road and Mother Lake.
This includes the following highways...
Highway 2 between mile markers 136 and 152.
Highway 61 between mile markers 155 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.
&&
LAT...LON 4217 10204 4231 10204 4247 10182 4232 10119
4188 10183 4208 10201 4210 10200 4210 10202
4213 10205
TIME...MOT...LOC 0344Z 277DEG 20KT 4225 10181
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Snively1 follow-up statement
328
WWUS53 KLBF 240428
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1028 PM MDT Fri Jun 23 2023
NEC031-075-240438-
/O.EXP.KLBF.SV.W.0113.000000T0000Z-230624T0430Z/
Cherry NE-Grant NE-
1028 PM MDT Fri Jun 23 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND
NORTHWESTERN GRANT COUNTIES WILL EXPIRE AT 1030 PM MDT...
The storm which prompted the warning remains severe so a new warning
has been issued.
.
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.
LAT...LON 4217 10204 4231 10204 4247 10182 4232 10119
4188 10183 4208 10201 4210 10200 4210 10202
4213 10205
TIME...MOT...LOC 0428Z 277DEG 20KT 4222 10149
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:37 PM MDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 23, 5:37 PM MDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service North Platte NE 637 PM CDT Fri Jun 23 2023 ...Aviation discussion... .SYNOPSIS... Issued at 423 PM CDT Fri Jun 23 2023 Key Messages: - Severe storms possible this evening and tonight for much of the forecast area... significantly severe wind, large hail, torrential rainfall the main threats - Additional scattered storm activity tomorrow (north) and Monday (west), then more widespread mid week - Seasonable temperatures over the next several days with highs generally in the 80s Synopsis: An upper low centered over the Pacific Northwest and larger scale trough extending into the central Rockies will be the main focus on the synoptic level. The jet has also nudged north and is streaming toward the panhandle. At the surface, multiple boundaries lie across the forecast area, which is presumably a mix of outflows and differential heating. Perhaps the most defined boundary stretches from near KAIA to KONL. The primary warm front lies just north of the state line and branches from a low near the Wyo. Black Hills, while a stronger surface trough lies to the west that stems from a lee side low over eastern Colo. && .SHORT TERM...(This evening through Saturday night) Issued at 423 PM CDT Fri Jun 23 2023 This evening and tonight... The main forecast concern revolves around the severe threat with potential supercells and a dominant MCS. The overall scenario that will play out is still a bit unclear depending on the short term model of choice. This forecast leans toward a blend of HRRR, HREF, and RRFS, which seem to have a relatively better handle of earlier convection and the associated remnant boundaries. The first convective mode of iso/sct supercells during the early/mid evening (00-03z) will likely focus near the boundary in the central Sandhills and along the Pine Ridge, and possibly as far south as the Colorado border. As the evening wears on (03-09z), the cells should merge into a larger MCS-type system that progresses east across the Sandhills. This scenario would suggest large hail being more of an initial threat and damaging wind becoming the primary concern after dark. Environmental parameters definitely support the severe threat across the forecast area. Perhaps the most notable factor is the increase in deep layer shear compared to the past few days. New numbers from the 19z LBF RAOB indicate 40 kts of 0-6km shear and ample instability shown by 1300 j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8 C/km. The RAOB also has several analog matches for sig hail, and the hodograph is rather elongated in the mid/upper levels. Low level veering also points toward the supercellular mode. Will need to monitor for brief tornadoes, mainly west of Hwy 83, due to lower LCLs and increased helicity. As for the transition to MCS, deep layer shear strengthens to around 50 kts with the mid-level jet overhead and low level jet picking up. Plenty of elevated instability remains to maintain the convection. The combination of shear and large DCAPE values would support significant severe wind (75mph gusts). The hydrology factors can also not be overlooked with this setup. Storm motion may not be as large an issue compared to last few days due to larger shear, but atmospheric available moisture is somewhat significant. PWAT values of around 1.3 lie just above the 90%ile of climo, and most of the forecast area have surface dew points in the mid 60s. Additionally, some locations have received as much as 3 inches of rain the last couple days, so antecedent soil moisture is relatively high. Tomorrow and tomorrow night... The upper closed low shifts east into the Dakotas, while a pair of fairly significant shortwaves swing through the Sandhills. Westerly downslope flow cuts into the moisture content as dew points fall into the 50s (east) and even upper 40s (southwest). Enough moisture sticks around the northern Sandhills for the continued forcing and energy to take advantage of and result in redevelopment of thunderstorms. Guidance suggests scattered activity through the afternoon and evening, slowly tapering into the night. Deep layer shear would support briefly stronger storms, but instability should not be anywhere near as prolific as today. Regardless, ambient winds will be blustery across the forecast area as a PV anomaly brushes the Sandhills, surface pressure gradient steepens, and H85 winds strengthen to 30+ kts out of the west/northwest. Soundings suggest decent mixing into the afternoon, so expect most (if not all) of that to reach the surface. Max temp forecast stays near the middle of the NBM envelope, which lines up with MAV/MET guidance. Values range from the mid 70s far northwest to lower 80s north central to mid/upper 80s southwest where air will be drier and skies sunnier. .LONG TERM...(Sunday through Friday) Issued at 423 PM CDT Fri Jun 23 2023 Later into the weekend and toward midweek, an upper ridge takes hold of the southern and central Plains. Nebraska will be squarely in southwest flow aloft with a low churning over the Inland Northwest. Surface high pressure briefly controls the region on Sunday into Monday, then a series of low pressure line up along the Rockies. Forcing will be focused near the jet that arcs into the state, and moisture gradually rebounds with dew points reaching the lower 60s again by Wed/Thu. Expect increased thunder activity as the period wears on. Overall, temperatures take a slight hit over the weekend, then climb midweek as the ridge axis bisects the High Plains. Max temps approach 90F in the south. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 628 PM CDT Fri Jun 23 2023 Biggest challenge this TAF period is location and timing of expected convection through tonight. Radar shows some isolated thunderstorms developing in the vicinity of both KLBF and KVTN so will use VCTS at both locations with an early TEMPO at KLBF to account for some upstream returns. Thereafter, expect a convective complex to develop and move west to east across central and western Nebraska tonight. This will be an all-hazards event so will include a mention of hail and gusts to 55kt in a 2 hour TEMPO group with timing based on the latest mesoscale guidance being just after Midnight. Winds will be heavily influenced by exactly how the convection develops so confidence in winds immediately behind the convection is not high until synoptic conditions take hold again toward daybreak. Expect low stratus will set in late tonight with IFR/LIFR before improving Saturday morning. Expect a return to VFR by later Saturday morning or early afternoon. Winds will be quite gusty through Saturday afternoon with gusts at or above 30kt expected. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Snively SHORT TERM...Snively LONG TERM...Snively AVIATION...MBS
Hazardous weather outlook, Jun 23, 2:53 PM MDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 353 PM CDT Fri Jun 23 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-242100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected this evening into the overnight. There is an enhanced risk for severe weather across much of western Nebraska into the Sandhills and north central Nebraska. The main threats will be damaging winds of 75+ mph, large hail of 2+ inches in diameter, and frequent lightning. Locally heavy rainfall will also be likely with the greatest potential across northern Nebraska. An isolated tornado threat is also possible for this evening. The greatest potential for severe weather will generally be between 8PM and 2AM CT with the heavy rain threat between Midnight and 6AM CT. A flood warning is in effect along the stretch of the South Platte River in Deuel and Keith Counties. The river stage will rise to just above flood stage this afternoon. See the flood warning product for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Near daily thunderstorm chances return on Monday night lasting through Thursday night. At this time the severe potential remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jun 23, 9:07 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
907 PM MDT Fri Jun 23 2023
NEZ004-240345-
Sheridan NE-
907 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of southwestern
Sheridan County through 945 PM MDT...
At 907 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Antioch, or 22 miles northeast of Alliance, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Snow Lake, Wickson Lake, Krause Lake and Diamond Lake.
This includes Highway 250 between mile markers 7 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.
&&
LAT...LON 4212 10265 4233 10259 4235 10241 4214 10222
TIME...MOT...LOC 0307Z 266DEG 16KT 4224 10247
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelyLocal storm report, Jun 23, 9:11 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1011 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Hail 12 SW Oshkosh 41.27N 102.49W
06/23/2023 E1.75 inch Garden NE Public
Golf ball sized hail reported by public via
social media.
&&
ARVLocal storm report, Jun 23, 9:23 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1023 PM CDT Fri Jun 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Hail 25 SSE Gordon 42.45N 102.07W
06/23/2023 E1.00 inch Sheridan NE Public
Report via public.
&&Special weather statement, Jun 23, 9:26 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
1026 PM CDT Fri Jun 23 2023
NEZ010-240415-
Holt NE-
1026 PM CDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of east central Holt
County through 1115 PM CDT...
At 1026 PM CDT, Doppler radar was tracking a strong thunderstorm near
Page, or 16 miles southeast of O'neill, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ewing and Page.
This includes Highway 20 between mile markers 319 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4223 9831 4234 9851 4259 9831 4258 9830
4224 9830
TIME...MOT...LOC 0326Z 216DEG 22KT 4235 9836
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SporerSpecial weather statement, Jun 23, 9:33 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM MDT Fri Jun 23 2023
NEZ023-024-240400-
Hooker NE-Grant NE-
933 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of eastern Grant and
northwestern Hooker Counties through 1000 PM MDT...
At 933 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Swan Lake, or 19 miles northeast of Arthur, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carr Lake, Green Lake, Pratt Lake, Spring Valley Lake, Cogill Lake,
Hecla and Weir.
This includes Highway 2 between mile markers 160 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight MDT for west central
Nebraska.
&&
LAT...LON 4175 10146 4175 10162 4184 10169 4209 10148
4209 10117 4201 10108
TIME...MOT...LOC 0333Z 223DEG 38KT 4183 10154
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, Jun 23, 9:37 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
1037 PM CDT Fri Jun 23 2023
NEZ094-240400-
Western Cherry NE-
1037 PM CDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of west central Cherry
County through 1100 PM CDT...
At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Medicine Lake, or 35 miles southeast of Gordon,
moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medicine Lake, Indian Hill, Highway 61 crossing the Snake River and
Round Lake.
This includes Highway 61 between mile markers 187 and 202.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for north central
Nebraska.
&&
LAT...LON 4231 10159 4248 10190 4276 10149 4256 10117
TIME...MOT...LOC 0337Z 221DEG 5KT 4258 10158
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:19 PM MDT | Special Weather Statement | LBF | Lincoln | 41 min |
| Jun 23, 6:27 PM MDT | Special Weather Statement | LBF | Holt | 18 min |
| Jun 23, 7:17 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Jun 23, 7:34 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 41 min |
| Jun 23, 8:10 PM MDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jun 23, 8:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 23, 8:16 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 44 min |
| Jun 23, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 42 min |
| Jun 23, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 23, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 46 min |
| Jun 23, 8:42 PM MDT | Areal Flood Advisory | LBF | Deuel, Garden | 19 min |
| Jun 23, 8:44 PM MDT | Special Weather Statement | LBF | Holt | 31 min |
| Jun 23, 8:45 PM MDT | Special Weather Statement | LBF | Rock | 30 min |
| Jun 23, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| Jun 23, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 49 min |
| Jun 23, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 48 min |
| Jun 23, 9:01 PM MDT | Flash Flood Warning | LBF | Deuel, Garden | 3 hr |
| Jun 23, 9:04 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 41 min |
| Jun 23, 9:07 PM MDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Jun 23, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 51 min |
| Jun 23, 9:26 PM MDT | Special Weather Statement | LBF | Holt | 49 min |
| Jun 23, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 28 min |
| Jun 23, 9:33 PM MDT | Special Weather Statement | LBF | Hooker | 27 min |
| Jun 23, 9:37 PM MDT | Special Weather Statement | LBF | Cherry | 23 min |
| Jun 23, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 48 min |
| Jun 23, 9:45 PM MDT | Special Weather Statement | LBF | Sheridan | 45 min |
| Jun 23, 9:49 PM MDT | Special Weather Statement | LBF | Boyd | 56 min |
| Jun 23, 9:51 PM MDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jun 23, 9:55 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 50 min |
| Jun 23, 10:04 PM MDT | Areal Flood Advisory | LBF | Deuel, Garden | 91 min |
| Jun 23, 10:09 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson, Perkins | 51 min |
| Jun 23, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 23, 10:17 PM MDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Jun 23, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 30 min |
| Jun 23, 10:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jun 23, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 23, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more | 47 min |
| Jun 23, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Thomas | 39 min |
| Jun 23, 10:56 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 64 min |
| Jun 23, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson, Perkins, Thomas | 48 min |
| Jun 23, 11:08 PM MDT | Special Weather Statement | LBF | Holt | 52 min |
| Jun 23, 11:15 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 23, 11:19 PM MDT | Flash Flood Warning | LBF | Boyd, Holt, Keya Paha, Rock | 5 hr |
| Jun 23, 11:21 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock, Thomas | 54 min |
| Jun 23, 11:26 PM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 23, 11:42 PM MDT | Special Weather Statement | LBF | Blaine, Custer, Lincoln, Logan, Loup, Thomas | 48 min |
| Jun 24, 12:06 AM MDT | Special Weather Statement | LBF | Keith | 39 min |
| Jun 24, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 48 min |
| Jun 24, 12:21 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 39 min |
| Jun 24, 12:48 AM MDT | Special Weather Statement | LBF | McPherson | 42 min |
| Jun 24, 12:55 AM MDT | Special Weather Statement | LBF | Boyd, Custer, Garfield, Holt, Loup, Rock and 1 more | 80 min |
| Jun 24, 1:47 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Wheeler | 28 min |
| Jun 24, 8:59 AM MDT | Areal Flood Advisory | LBF | Boyd | 9 hr |
| Jun 24, 2:47 PM MDT | Special Weather Statement | LBF | Boyd | 43 min |
| Jun 24, 3:09 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 36 min |
| Jun 24, 5:25 PM MDT | Special Weather Statement | LBF | Boyd | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.